# SDR P5CA2016081500196

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,659 hours, 2,129 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AUTO TEMPERATURE CONTROL INOPERATIVE.  CHECKED FLT DECK SENSOR FILTER, NORMAL CONDITION. ZONE TEMP CONTROLLER CONDITION NORMAL IAW  AMM 21-61-03 AND FIM TASK 21-61.
